# SDR 03328632

- Difficulty date: November 24, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 3444 · Ground Proximity System
- Part: Connector
- Condition: Loose
- Location: Radar Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING UNKNOWN PHASE OF FLIGHT THE SPOILERS WERE REPORTED DEPLOYING UNCOMMANDED.  DURING TROUBLESHOOTING THE RADAR ALTIMETER TRANSCEIVER CONNECTOR WAS FOUND LOOSE CAUSING 50 FOOT ALTITUDE FLUCTUATIONS.  THE CANNON PLUG WAS RESECURED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
